# SDR SWAA2023082382318

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221CF HAS CORRODED INSERTS<[01] RECEIVED NEW FLOR PANEL  WILL BE INSTALLED ON TTG8Q00LYLJO;[02] CORRECTION TO STEP 1: RECEIVED NEW FLOR PANEL WILL BE INSTALLED ON TTG8Q00LYLJ0;[03] VERIFIED 2.
